# SDR A6WA201040500

- Difficulty date: May 10, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Cracked
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE FLAP IS CRACKED.  R & R PAX DOOR OUTER FLAP IAW SRM 51-42-06.
